×

zbMATH — the first resource for mathematics

Hamilton cycles in regular 2-connected graphs. (English) Zbl 0377.05027

MSC:
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bollobás, B; Hobbs, A.M, Hamiltonian cycles in regular graphs, () · Zbl 0376.05036
[2] Dirac, G.A, Some theorems on abstract graphs, (), 69-81 · Zbl 0047.17001
[3] {\scP. Erdös and A. M. Hobbs}, Hamilton cycles in regular graphs of moderate degree, J. Combinatorial Theory Ser. B, in press. · Zbl 0374.05037
[4] {\scR. Häggkvist}, personal communication.
[5] Häggkvist, R, Unsolved problem, ()
[6] Nash-Williams, C.St.J.A, Edge-disjoint Hamiltonian circuits in graphs with vertices of large degree, (), papers presented to Richard Rado · Zbl 0223.05123
[7] Woodall, D.R, The binding number of a graph and its Anderson number, J. combinatorial theory ser. B, 15, 225-255, (1973) · Zbl 0264.05123
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.